# SDR REXA2019122611739

- Difficulty date: December 11, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE PROTECTION PLATE SUPPORT ANGLE,  BS 329 BETWEEN RBL 41 TO 44 IN THE GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA.  THE PROTECTION PLATE SUPPORTS ANGLE WAS REPLACED IAW SRM 51-42-06-001-001-A01 PAR 6C.
